# SDR USAA2009022790452

- Difficulty date: February 21, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: DHE1141
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - EES - FAULT PROXIMITY SWITCH RELEASE MECHANISM EMERGENCY ESCAPE AT PASSENGER/CREW DOOR 832.  REPLACED PROXIMITY SWITCH RELEASE MECHANISM EMERGENCY ESCAPE AT PASSENGER/CREW DOOR 832 IAW A320 AMM 52-73-11.
